| Model Number |
FX6010SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/16/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6010swc was removed on (b)(6) 2018 due to loss of osseointegration around 2 years and 6 months after implantation.The patient has history of diabetes and is a tobacco user.The doctor noted periodontal disease and bone resorption during explantation.The patient has recovered without complications.